# SDR AALA202507300083

- Difficulty date: July 29, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 39,847 hours, 16,438 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L EMERGENCY EXIT ARMING HANDLE IS LOOSE. MAINTENANCE SECURED YELLOW ARM HANDLE ON L2 EXIT DOOR PER AMM 52-21-11.
